# SDR 2003UALA00825

- Difficulty date: October 29, 2003
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 10,945 hours, 3,167 cycles
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT FAILS SQUIB-SPOILER TEST.  SQUIB FAILED TEST DUE TO INTERMITTENT RELAY K839.  REPLACED RELAY AND SQUIB TESTED OK.  RELAY WAS PART NUMBER 3SAH1326A2 OR BACR13CE2 .
